# SDR SB04150

- Difficulty date: October 28, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 2121 · Air Distribution Fan
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT - FLT470 - ON CLIMB-OUT FROM PIT, EN ROUTE TO ORD, THE FLIGHT ATTENDANT REPORTED AN ELECTRICAL ODOR IN THE FORWARD GALLEY.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ACCOMPLISHED ENGINE RUN, LOADED ELECTRICAL SYSTEM, OPERATED BOTH PACKS, CHECKED ALL GALLEY EQUIPMENT AND COULD NOT DUPLICATE CONDITION INDICATED.  AIRCRAFT OK FOR SERVICE.
